# SDR SWAA2023052346207

- Difficulty date: May 6, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER CASTING/SCUFF PLATES CRACKED<[01] RECEIVED NEW PLATE PART NUMBER # 143A8331-3;[02] LOCATED AND DILLED NEW PLATE AS PER BOEING 737-700 SRM 51-40-05-0G-0;[03] VERIFIED AND INSPECTED STEP #1 AND #2. OK TO INSTALL NEW SERVICEABLE SCUFF PLATE.;[04] INSTALLED NEW PLATE AT FWD CARGO FWD CORNER CASTING SCUFF PLATES AS PER BOEING 737-700 SRM 51-40-02-0G-0;[05] VERIFIED AND INSPECTED STEP #4; INSTALLED NEW PLATE AT FWD CARGO FWD CORNER CASTING SCUFF PLATES AS PER BOEING 737-700 SRM 51-40-02-0G-0
